I've been on Lyrica for 2 years now for nephropathy and shingles pain. At first I was taking 100mg x3 a day (along with some other medicines) and I was like a zombie. I am no longer taking the other medicines and just cut back my Lyrica to 50mg x2 because I have gained over 40 pounds!! I am no longer a zombie but the pain is coming back. I am 5'2" and look like i'm 12 months pregnant at 170 lbs!!! I have a very low pain threshold and now I have restless leg syndrome in addition to the nephropathy. I tried pregabalin and that did not work! With Lyrica... no pain... but I keep gaining weight... HELP!
Is there any way to lose weight while on Lyrica?
Question posted by painogain on 13 July 2018
Last updated on 20 May 2022 by Casper84
I'm at wits end on lyrica. I have gained 25 pounds in one year. I was diagnosed with small fiber neuropathy a year ago. Lyrica does help with the severe burning I have all over my body, but the weight gain is causing me to be very depressed. I used to be a size 10/12 and now I wear an 18 or XXL. I have tried tapering the lyrica but pain returns. I recently started CBD gummies and I am hoping they will help with neuropathy pain so I can go off this drug. At this rate, I will be 300 lbs by Christmas. I am 5 feet 6 inches and weigh 180 lbs. Does anyone have any tips on how to get rid of sugar and carb cravings on this? That is my biggest issue. Can't get enough of either of these cravings no matter what I do. So upsetting.
I am 65 pounds overweight for that useless pharmaceutical. Lyrica, Cymbalta, gabapentin, OxyContin, oxycodone, trigger point injections, sacroiliac joint injections …. NONE of it did what it should’ve done, and ALL I experienced were the side effects.
Thanks to Big Pharma I weigh 215 and I’m 5’5. I used to rock a 6 pack and was a surf instructor weighing in at 135-145.
Thanks to Big Pharma I can’t lose the weight despite quitting ALL their BS medications. I refuse to take ANY pharmaceuticals anymore.
I can’t add info as I was looking for an answer to this same question. I’ve put on 50 lbs in 3 yrs on Lyrica and there is no end in sight. I’m so depressed. I’m almost as round as I am tall (5’1 and 180.) I’m about to read through the responses. I have started tapering off dose and now have spinal cord stimulator so I hope I’m
able. I’m not even sure I should try to diet while I’m still on this weight gaining drug.
Hi there. I took Lyrica for 7-8 years and I’ve been taking Cymbalta now for 8-9 years. I finally tapered slowly off Lyrica last year (2017) and I’m down to 15 mg of Cymbalta now. I put on over 80 pounds and I’m only 5 feet tall. I have been asked many times if I’m pregnant. Most people that I know didn’t lose their weight gain until they were completely off these medications. I’m hoping and praying that I lose the weight that I’ve put on when I’m finally finished. I was always small and in great shape even after having 5 children. I am miserable and have had almost all the horrible side effects. Now I just want to finish this poison (IMO) and get my life back. There are many natural remedies that are listed on Google that might help you with your pain. I have Trigeminal Neuralgia; but I will never take another kind of these horrible types of medications. Please do all the research you can. Take care
- Lyrica uses and safety info
- Lyrica information for Healthcare Professionals (includes dosage details)
- Side effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.